Vol. 293, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On Tate duality and a projective scalar property for symmetric algebras

Florian Eisele, Michael Geline, Radha Kessar and Markus Linckelmann

Vol. 293 (2018), No. 2, 277–300
DOI: 10.2140/pjm.2018.293.277

We identify a class of symmetric algebras over a complete discrete valuation ring O of characteristic zero to which the characterisation of Knörr lattices in terms of stable endomorphism rings in the case of finite group algebras can be extended. This class includes finite group algebras, their blocks and source algebras and Hopf orders. We also show that certain arithmetic properties of finite group representations extend to this class of algebras. Our results are based on an explicit description of Tate duality for lattices over symmetric O-algebras whose extension to the quotient field of O is separable.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

symmetric algebras, Tate duality, Knörr lattices
Mathematical Subject Classification 2010
Primary: 20C20
Secondary: 16H10
Received: 5 April 2017
Revised: 13 September 2017
Accepted: 15 September 2017
Published: 23 November 2017
Florian Eisele
City University London
United Kingdom
Michael Geline
Department of Mathematical Sciences
Northern Illinois University
DeKalb, IL
United States
Radha Kessar
City University London
United Kingdom
Markus Linckelmann
City University London
United Kingdom